| Model Number |
30001004101110012 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "defib fault 72," "pacer disabled," and "defib disabled" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to a fuse on the analog board.The analog board was replaced to resolve the report.The board was scrapped after testing.It could not be firmly established how the fuse became faulty.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.